Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 814962, 16 pages
Research Article

Conjugacy of Self-Adjoint Difference Equations of Even Order

Department of Mathematics, Mendel University in Brno, Zemědělská 1, 613 00 Brno, Czech Republic

Received 31 January 2011; Revised 5 April 2011; Accepted 18 May 2011

Academic Editor: Elena Braverman

Copyright © 2011 Petr Hasil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Petr Hasil, “Conjugacy of Self-Adjoint Difference Equations of Even Order,” Abstract and Applied Analysis, vol. 2011, Article ID 814962, 16 pages, 2011. doi:10.1155/2011/814962